# SDR DALA2020021101098

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 19,826 hours, 7,446 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 19,826 hours, 7,446 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Switch
- Condition: Failed
- Location: Lt Eng Anti-Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3824 -ATO- DUE TO LEFT ENGINE COWL ANTI-ICE WARNING LIGHT ILLUMINATED. CORRECTIVE ACTION: R/R COWL ANTI-ICE SWITCH REF B737 AMM 30-21-21. (6724760).
